# SDR HALA2009110400506

- Difficulty date: November 4, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 12,371 hours, 30,185 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Switch
- Condition: Out Of Position
- Location: Smoke Test
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE SIGN ON AFT LAV ILLUMINATED.  FOUND TEST SW IN TEST POS RESET SW. OPS CK GOOD.
